# SDR CA031113007

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 5,950 hours
- Engine: Garrtt TFE7313C
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 62342051
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 5 INSPECTION A TASK INVOLVE THE REMOVAL OF THE AFT VERTICAL FIN TOP FAIRING, TO INSPECTED INSIDE THIS AREA.  MAINTENANCE PERSONNEL FOUND THE TWO ELEVATOR TORQUE TUBES WERE CHAFED.  MAINTENANCE PERSONNEL MAINTENANCE DEPARTMENT SENT THE PART TO MFG FOR REPAIR. THE DAMAGE WAS BEYOND LIMITS.
